# SDR ASAA2022051638336

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 31,999 hours, 10,138 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Cooler
- Part number: UA5385513
- Part serial: 10790
- Condition: Leaking
- Location: #2 Engine
- Part time: 31,999 hours, 10,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG IDG AIR/OIL COOLER SHOWS SIGN OF LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG IDG AIR/OIL COOLER IAW B737-900 AMM 24-11-21 LEAK CHECK GOOD.
